Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Period is delayed. Had UTI and took Amoxycilin. No headache and morning sickness. Reason?

Ok. Im jay. I have a delayed menstruation about 1week but i dont feel like im pregnant. the past two weeks i have been taking amoxicilin capsule because of my UTI and about 3weeks ago i started taking contraseptive pills. i have no morning sickness but my head aches frequently and im always hungry. How is it? Please help... Thanks alot.
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for the query,
the commonest cause of delayed periods in a female of reproductive age is pregnancy. I pregnancy test, of good quality however is needed to ascertain this. Clinical signs and symptoms usually set in only about more than two to three weeks after failure to see the period. It is not therefore strange that you are not experiencing these symptoms at this particular point in time. Doing a pregnancy test now even might not really be helpful.
I suggest you stay patient for another week and do a good pregnancy test to actually ascertain whether you are pregnant or not. But remember , in the case of anovulatory cycle, a missed period might certainly mean pregnancy.
Thanks and best regards,
Luchuo, MD.
Answered: Sun, 10 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor